Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Morris, Charles and Taheri, Ali (2017) Annular rearrangements, incompressible axi-symmetric whirls and L1-local minimisers of the distortion energy. Nonlinear Differential Equations and Applications. ISSN 1021-9722 (Accepted)

Taheri, Ali (2011) Spherical twists, stationary loops and harmonic maps from generalised annuli into spheres. Nonlinear Differential Equations and Applications, 19 (1). pp. 79-95. ISSN 1021-9722

Chlebík, Miroslav, Fila, Marek and Reichel, Wolfgang (2003) Positive solutions of linear elliptic equations with critical growth in the Neumann boundary condition. Nonlinear Differential Equations and Applications, 10 (3). pp. 329-346. ISSN 1021-9722

This list was generated on Wed Dec 13 11:21:40 2017 GMT.